English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Ce que l’on doit aux mathématiques

Janssen, M., & Renn, J. (2015). Ce que l’on doit aux mathématiques. La recherche: revue mensuelle, Dossiers 16, 18-21.

Item is

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Janssen, Michel1, Author              
Renn, Jürgen1, Author              
Affiliations:
1Department Structural Changes in Systems of Knowledge, Max Planck Institute for the History of Science, Max Planck Society, ou_2266695              

Content

show
hide
Free keywords: -
 MPIWG_PROJECTS: Rethinking Basic Science
 Abstract: -

Details

show
hide
Language(s): fra - French
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: La recherche : revue mensuelle
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Paris : Société d'Éditions Scientifiques
Pages: - Volume / Issue: Dossiers 16 Sequence Number: - Start / End Page: 18 - 21 Identifier: ISSN: 0029-5671